# SDR DALA2023051603924

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 73,001 hours, 27,631 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 2R SLIDE LIGHT REMAINS ILLUMINATED. CORRECTIVE ACTION: WITH DOOR OPEN. REMOVED SLIDE LIGHT CAP ASSY AND REINSTALLED. OPERATED DOOR SEVERAL TIMES. CKS GOOD. CYCLED PWR. CKS NML. GIRT BAR OPS NML. ALL WORK PERT B757 AMM 52-11. (9811689)
